# SDR USAA2012082800037

- Difficulty date: August 16, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT SHAPE SILL AFT CORNER FITTING AT FR68, Y1732.  REPLACED LEFT SHAPE SILL AFT CORNER FITTING AT FR68, Y1732 IAW A319 SRM 51-42-11 FIG 17, 19.
